# SDR FDEA201408092130

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK X=76.25 AT STATION 1259 GOUGED.  CHECKED LIMITS ORIGINAL MATERIAL .145 MAT.035 INCHES LOSS REMAINING MATERIAL .110 INCHES OUT OF LIMITS IAW SRM 53-70-00 VOL I FIG 5 SHEET 1 - 2.  REMOVED DAMAGED SEAT TRACK 1249 - 1286 LBL 76.25 IAW SRM 53-70-00 SHEET 3. FABRICATED NEW SEAT TRACK MAT 60-10964 BATCH 2064395 & TWO EACH SPLICE HAT SECTION TRAV T14 1083343.  LOCATED & DRILLED PARTS IAW SRM 51-31-01.  TREATED & PRIMED IAW SRM 51-21-01 & INSTALLED ALL MATERIAL REPAIR PARTS IAW SRM 51-31-01 & SRM 53-70-00 FIG 1A.  MAJOR   REPAIR.
